# SDR IPXA2019032640506

- Difficulty date: March 7, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 63,393 hours, 11,794 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C LT NLG TRUNNION FITTING IS CRACKED AT STA. 582.5, Z=-114 AND X=24. REPAIRED CRACKED NLG TRUNNION AT STA. 582.5, Z=-114 AND X=24 IAW SRM 53-10-14 REPAIR 2 FIG. 202. (MAJOR)
